# SDR P5CA2021080600284

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: 9607M05P52
- Condition: Leaking
- Location: Nr 2 Eng Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG A-SUMP OIL LEAKAGE( IAW AMM 72-31-03-004-001 REV 132 AND AMM 72-31-03-404-005 REV 132 REMOVED AND REPLACED THE #2 ENG A-SUMP PACKING. IAW AMM 71-00-00-795-034-H03 REV 132 ACCOMPLISH THE #2 ENG A-SUMP IDLE LEAK TEST. NO LEAK FOUND )
